Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Addicted to tobacco, weight loss. Effects on facial and psychological? Alternative medicine?

sir,Iam addicted to khaini tobacco for the last 12 years.Before I was fit and now I loose my weight and personality.But,now I want to quit and I Wish to know that after quitting how much time will be required to gain my weight and to bring my fitness back ?Another question is,What happen when you quit eating khaini Tobacco?And aiso answer me about effects of khaini Tobacco 0n facial and psychological?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Khaini increases your risk of developing oral cancer and also stains your teeth. People who quit tobacco usually gain some weight within a few months, but improvement in health is seen even earlier. When you quit, you are likely to feel irritable and restless for a few days and may have an intense craving for it. It improves in a few days. So go ahead and quit.

Best wishes.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor